# SDR CA100511001

- Difficulty date: May 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,114 hours
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PERFORMING A ENGINE CHECK RUN, AFTER THE INSTALLATION OF A TURBINE, EXCESSIVE ENGINE GROWLING/HOWLING WAS DETECTED.  UPON FURTHER INSPECTION WITH VIBRATION EQUIPMENT A VIBRATION WAS DETECTED IN THE TURBINE ASSY.  IN CONTACT WITH THE ENGINE, TURBINE SUPPLIER, THE COUPLING SHAFT WAS THE NOTED PROBLEM. COUPLING SHAFT REPLACED AND ENGINE CHECK RUN COMPLETED WITH NO FURTHER DEFECTS. ENGINE SHOP NOTIFIED OF THE REPAIR AND THEY STATED THAT THIS WAS A EARLIER PROBLEM WITH PREVIOUS NEW COUPLING SHAFTS.
